Modeling maps by using rational functions - Archive ouverte HAL Access content directly
Journal Articles Physical Review E : Statistical, Nonlinear, and Soft Matter Physics Year : 2000

Modeling maps by using rational functions

O. Menard
  • Function : Author
J. Maquet
  • Function : Author

Abstract

no abstract
No file

Dates and versions

hal-01596809 , version 1 (28-09-2017)

Identifiers

Cite

O. Menard, Christophe Letellier, J. Maquet, G. Gouesbet. Modeling maps by using rational functions. Physical Review E : Statistical, Nonlinear, and Soft Matter Physics, 2000, 62 (5), pp.6325-6331. ⟨10.1103/PhysRevE.62.6325⟩. ⟨hal-01596809⟩
46 View
0 Download

Altmetric

Share

Gmail Facebook X LinkedIn More